Doctor insights on:
What Are The Smptons Od Cinnamin Overdose
Any age: Can happen irrespective of age.Get a more detailed answer ›
How you hear about percritption overdoses all the time and you never heard of a weed od how is it bad for you? Just askin
Depends: Here is a list of adverse effects: tolerance, psychological or physical dependence, , withdrawal symptoms, altered sensorium, dizziness, somnolence, fatigue, reduced coordination, cognitive impairment impaired balance, euphoria, paranoia, hallucinations, mood alterations, panic, anxiety, hypotension, hypertension, tachycardia, flushing, syncope, xerostomia, nausea, vomiting, dysegeusia, etc... ...Read more
OD is over dose: If any medication, is taken as instructed by the physician is safe and not called as od. Substance abusers, get addicted and take several times the therapeutic dose reaching lethal levels of medication then called od, . ...Read more
Untreated crystal meth overdose from snorting 3.5-4 grams an IV injection of half gram. Still having OD symptoms day after occurrence.?
Go to er: Seek emergency care to monitor your vitals. You could be at risk for cardiovascular collapse. Consider seeking a detox or rehab program when you are stable ...Read more
Is it possible to overdose on L-methylfolate? I'm taking >40mg day, feel wonderful. I understand it's water soluable, so not possible to OD?
There is no need to take more than 1.0 mg of folate (folic acid) in one day. It is water soluble and no toxic effects have been documented, but there are potential illeffects, therefore you would be better of limiting your intake to one mg/day. See this site for more info.
http://www. Webmd. Com/drugs/2/drug-162998/l-methylfolate (folic acid)-oral/details ...Read more
If you have: Thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United ...Read more
Agent and Location: Depending on the agent used and the amount consumed to overdose, you might be fine, you might suffer great injury, or you might die. If the overdose is witnessed by or reported to a physician, a therapist, any health care worker, or a police officer, they are mandated by law to place you in a locked psychiatric facility for at least 72 hours of observation. We have a duty to protect you. ...Read more
Fast heart rate: Inhalers are for patients with asthma or hyper-reactive lung disease. The inhaler helps dilate their airways making breathing easier. Side effects include fast heart rate or tachycardia, myocardial ischemia in patients with heart disease, among other things. Inhalers should be used under the guidance of a health care professional. ...Read more
It may be- depending: On what drug/ medication was used for the over-dose. Or a person could fail at a suicide attempt and live with permanent medical problems. Are you having thoughts about killing yourself.? If yes, please have a friend or relative drive you to the er now. The national suicide hotline is available to you 24 /7: 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). Help = hope. ...Read more
That depends on how: High the overdose was. A melatonin overdose could lead to symptoms like marked sedation, headache, nausea, vomiting, upset stomach, low blood pressure, dizziness, confusion, disorientation, tremor, liver problems, weakness & seizures. If you are having strong thoughts of self-harm, please have someone take you to the er or call 911 for transport. ...Read more
You'd know.: If you are functioning pretty well without new or bothersome complaints there is no reason to suspect "overdose". Getting the optimal dose is the goal. When that happens you should have more self-control, improved performance, better social interactions. Neg effects may include "rebound", low appetite, sleep problems. But don't accept these. Instead, talk to dr & get a dose that fits you better. ...Read more
Overdose: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Not "overdose": First, Lorazepam needs to be prescribed by your physician, who will determine an appropriate dose for you. Second, a 2 mg dose may make someone who's not used to benzodiazepines sleepy or sedated. Depending on the use your physician intends, this may be exactly the result you want. Check with your doctor on this. ...Read more
How do you feel?: I certainly hope you just took a bit more than what is recommended and not intentional od. Anyhow, entex has 2 meds in it and phenylnephrine has half-life of about 3 hours (time it takes for 1/2 to disappear from your body). Usually there is much left after 5-6 half-lives. If you have bad symptoms, please consult doc. Becareful using any med; some can have devastating consequences. Good luck. ...Read more
They could become:
Very ill. If you or someone you know has
thoughts about suicide, get seen at the nearest emergency room now. Have a friend or relative drive you or the involved person or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Slow pulse: Their pulse can become dangerously low.Get a more detailed answer ›
Liver failure: Initially the symptoms of overdose are nonspecific (nausea, vomiting, abdominal discomfort, etc) but paracetamol (also called acetaminophen) overdose can lead to the most worrisome effect - acute liver failure. An antidote is available but must be administered in a timely fashion. If untreated, liver failure due to paracetamol overdose can ultimately lead to death. ...Read more
Depends: If the entire dose is taken at one time or over a short period of time. This dose is equivalent to about 3 times the maximum recommended daily dose. Call the poison control center 18002221222 or go to your ER for further evaluation, ...Read more
Probably nothing: What do you mean by overdosing. Did you take an extra pill or swallow the bottle? Generally if you stop taking it your body will clear it and you should be fine. ...Read more
Various effects.: A nitroglycerin (NTG) overdose may lead to headache, flushing, low blood pressure, and increased heart rate. Death from nitroglycerin overdose is highly unlikely. If you or someone you know think you are experiencing these symptoms mildly as a result of NTG and think you/they’ve taken too much, call 800.222.1222 for advice. If you ever have serious concerns about how you’re feeling, call 911. ...Read more
- Talk to a doctor online
- What is the difference between xyzal and talion od?
- What do masses od red color mean on an ultrasound?
- What happen with the overdose of nexito?
- What is an overdose of dayquil?
- What are the signs of nicotine overdose?
- Atorvatain od
- Acetaminophen od
- What happens if you overdose on piriton?
- What kind od doctor should i see for anemia?